# SDR 2022FA0000581

- Difficulty date: August 21, 2021
- Submitted: October 7, 2022
- Operation: General aviation
- Aircraft: N7458J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30810
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 7871702
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK LIKE INDICATION WAS FOUND ON LEFT MAIN SWIVEL PIN. THE IDICATION WAS 1/2" LONG IN THE AREA OF INTEREST. CRACK WAS FOUND WITH FLUORESCENT MAGNETIC PARTICLE TESTING. INSPECTION WAS DONE PER ASTM E1444 AS REQUESTED BY CLIENT. AD 97-01-01 R1 PIPER
